# SDR AU510001576

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Arm
- Part number: A2041
- Condition: Worn
- Location: Swashplate
- Part time: 45 hours
- Component: Swashplate, Robsin
- Component part number: A0172
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR UPPER SCISSOR ARM WORN IN AREA OF SWASHPLATE BEARING ATTACHMENT.  BOLT ALSO WORN.
